MathSciNet Relay Station
MathSciNet bibliographic data
MR333745 (48 #12069) 46K15
Bachelis, Gregory F.; McCoy, James W. Left centralizers of an $H\sp{\ast} $-algebra. Proc. Amer. Math. Soc. 43 (1974), 106–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement